# SDR A8ZR20180823006

- Difficulty date: March 8, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 39,034 hours, 53,172 cycles
- Engine: Pwa PW123D
- Engine time: 33,698 hours, 44,860 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE,  LT FRONT INLET CASE HAD CHAFE DAMAGE OF .053 INCH IN DEPTH. HAS BEEN DETERMINED THAT THE ENGINE CONTINUES TO COMPLY WITH ITS CERTIFICATION BASIS AND IS IN A SERVICEABLE CONDITION FOR CONTINUED OPERATION SUBJECT TO PERFORM MAINTENANCE NECESSARY TO PREVENT FURTHER CONTACT ON THE FRONT INLET CASE, BLEND SHARP EDGES AND PROTECT THE AREA IAW THE PUBLISHED EMM CRITERIA FOR MAGNESIUM IN THE NEXT 20 FLIGHT HOURS, AND VISUALLY INSPECT DAMAGED AREA IN THE NEXT 600 FLIGHT-HOURS OR NEXT "A" CHECK FOR DAMAGE PROGRESSION REF DEVIATION LETTER DAA2018-125-PW123D-AG0092 CRM.
